# SDR AALA202303305481

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 76,324 hours, 30,502 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SIDE OVER WING EXIT AFT SHOWS OPEN ON LOWER ECAM. MAINTENANCE ADJUSTED POSITION OF DETACHABLE COVER ON THE RIGHT AFT OVERWING EXIT PER AMM 52-21-00 AND ECAM DOOR PAGE READS NORMAL.
